Group Classification of Generalized Eikonal Equations

Authors

  • I. A. Egorchenko
  • R. O. Popovich

Abstract

By using a new approach to a group classification, we perform a symmetry analysis of equations of the form u a u a = F(t, u, u t) that generalize the well-known eikonal and Hamilton–Jacobi equations.

Published

25.11.2001

Issue

Section

Research articles

How to Cite

Egorchenko, I. A., and R. O. Popovich. “Group Classification of Generalized Eikonal Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 11, Nov. 2001, pp. 1513-20, https://umj.imath.kiev.ua/index.php/umj/article/view/4371.